Aluffi, P and Faber, E orcid.org/0000-0003-2541-8916 (2015) Chern Classes of Splayed Intersections. Canadian Journal of Mathematics, 67 (6). pp. 1201-1218. ISSN 0008-414X
Abstract
We generalize the Chern class relation for the transversal intersection of two nonsingular varieties to a relation for possibly singular varieties, under a splayedness assumption. We show that the relation for the Chern-Schwartz-MacPherson classes holds for two splayed hypersurfaces in a nonsingular variety, and under a `strong splayedness' assumption for more general subschemes. Moreover, the relation is shown to hold for the Chern-Fulton classes of any two splayed subschemes. The main tool is a formula for Segre classes of splayed subschemes. We also discuss the Chern class relation under the assumption that one of the varieties is a general very ample divisor.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015, Canadian Mathematical Society. First published in Canadian Journal of Mathematics at https://doi.org/10.4153/CJM-2015-010-7. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | splayed intersection; Chern-Schwartz-MacPherson class; Chern-Fulton class; splayed blowup; Segre class |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Jul 2018 09:43 |
Last Modified: | 19 Jul 2018 09:43 |
Status: | Published |
Publisher: | Canadian Mathematical Society |
Identification Number: | 10.4153/CJM-2015-010-7 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132579 |